Alert archive / Michigan / High Wind Warnings in 2006
High Wind Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this high wind warning at Oct 31, 2006, 3:33 AM EST for Houghton County, Keweenaw County, Michigan. It took effect at Oct 31, 2006, 4:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2006, 3:33 AM EST (08:33 UTC)
- In effect from
- Oct 31, 2006, 4:00 AM EST
- Expired
- Oct 31, 2006, 9:52 AM EST
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.6 hours before the alert went out and 397 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 310833 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 333 AM EST TUE OCT 31 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN THROUGH WEDNESDAY EVENING... .THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE WILL GUST TO 60 MPH THIS MORNING...THEN AS HIGH AS 45 TO 50 MPH THIS AFTERNOON. EXPECT WEST WINDS GUSTING TO 45 MPH AT TIMES TONIGHT THROUGH WEDNESDAY OVER THE KEWEENAW. MIZ001-003-311500- /O.NEW.KMQT.HW.W.0002.061031T0900Z-061031T1500Z/ /O.EXT.KMQT.WI.Y.0007.061031T1500Z-061102T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 333 AM EST TUE OCT 31 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST WEDNESDAY. WEST WINDS GUSTING TO 60 MPH WILL CONTINUE UNTIL LATE MORNING. EXPECT THE WIND GUSTS TO SUBSIDE A BIT THIS AFTERNOON...BUT CONTINUE AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 45 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KC
1 follow-up statement
000 WWUS73 KMQT 311452 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 952 AM EST TUE OCT 31 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN INTO THIS EVENING... .THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE WILL GUST TO 50 MPH TODAY AND THEN DECREASE TO 40 MPH BY THIS EVENING. MIZ001-003-010000- /O.CAN.KMQT.HW.W.0002.000000T0000Z-061031T1500Z/ /O.EXT.KMQT.WI.Y.0007.061031T1500Z-061101T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 952 AM EST TUE OCT 31 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST WINDS GUSTING TO 50 MPH WILL SUBSIDE TO 40 MPH BY THIS EVENING. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 40 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED AND/OR GUSTS GREATER THAN OR EQUAL TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VOSS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this high wind warning went out at Oct 30, 3:45 PM EST, 11 hours 48 minutes earlier.
Area forecast discussion, Oct 30, 3:45 PM EST, 11 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 345 PM EST MON OCT 30 2006 .DISCUSSION... INCREASE IN WINDS ARE MAIN CONCERN NEXT 12-24 HRS. SHARP SHORTWAVE TROF AND SFC LOW ARE OVR SW MN. CURRENT PRES OF LOW IS AROUND 993MB NEAR KMSP. 3HR PRESSURE FALLS POINT TO LOW MOVING NE INTO W LK SUPERIOR TONIGHT AND LIFTING N OF LK SUPERIOR INTO ONTARIO ON TUE. WINDS ALREADY HOWLING OVR FAR W LK SUPERIOR WITH PRESSURE FALLS TO THE SW. DISW4 AND SHIP NEAR GRAND MARAIS MN REPORTING NE WINDS TO 40KT. TRICKY WIND FCST INITIALLY AS LOW TRACKS RIGHT INTO W LK SUPERIOR. STRONG NE WINDS WILL DIMINISH BRIEFLY THIS EVENING AS LOW NEARS...THEN SWING AROUND TO THE W AND INCREASE BY LATE TONIGHT AS LOW LIFTS N OF KEWEENAW PENINSULA. TIGHT PRES GRADIENT/SHARP PRES RISES/SHARP COLD AIR ADVECTION (H85 TEMP OF +8C AT 06Z IN BARAGA FALLING TO -4C BY 12Z) WILL ALLOW WINDS TO RAPIDLY INCREASE AFT 09Z OVR KEWEENAW AND EVENTUALLY ACROSS ALL CWA INTO THU. STRONG WINDS ARE OBSERVED TODAY OVR S DAKOTA WITH GUSTS INTO THE 40-45KT RANGE. THIS BELT OF STRONGER WINDS AT H95-H85 PROGGED TO RIDE INTO W CWA BY 12Z TUE. IN ADDITION...USUALLY IT IS A WEST WIND DIRECTION THAT WILL YIELD STRONGEST WINDS ON KEWEENAW. ALL IN ALL...A VERY WINDY TIME... ESPECIALLY 10Z TONIGHT THROUGH 18Z TUE WHEN SUPPLEMENTAL FACTORS OF MAX PRES RISE/COLD AIR ADVECTION WILL BOOST MIXING. GOING HIGH END GALES ON LK SUPERIOR AND WIND ADVY FOR HOUGHTON/KEWEENAW COUNTIES REMAIN IN TACT...STARTING TIME OF 09Z LOOKS FINE. DID START GALE OVR LK SUPERIOR RIGHT AWAY THOUGH WITH STRONG NE WINDS BEING OBSERVED ATTM. NO OTHER WIND ADVISORIES WERE ISSUED FOR AREAS AWAY FM KEWEENAW ALTHOUGH RIGHT IN WAKE OF FRONT...SOME AREAS MAY SEE BRIEF SPIKE IN WINDS (ADVY GUSTS POSSIBLE?) WITH ENHANCED MIXING. PCPN CHANCES LOOK MINIMAL ALL AREAS LATE TONIGHT INTO TUE...EVEN ON KEWEENAW WHERE LOWER LEVEL TRAJECTORIES ARE BEST FOR LK EFFECT PCPN. DRY AIR INITIALLY IS MAIN INHIBITOR FOR SYNOPTIC PCPN INTO THE CWA. SEEMS LIKE A SLIGHT CHANCE THAT TONGUE OF HIGHER PWATS TOWARD AN INCH COULD SLIP INTO FAR E CWA AS SFC LOW OVR MN LIFTS NE AND MAIN COLD FRONT SURGES INTO NW WI/W UPR MI. GFS/NAM DO SHOW SOME ISENTROPIC LIFT AT 295K (H85-H7) AND LOWERING CONDENSATION PRES DEFICITS OVR FAR E CWA BY 06Z. GFS PRINTS OUT WIDESPREAD LGT QPF WHILE NAM/RUC13 SHOW ONLY A BIT OVR EAST LK SUPERIOR. DRIER SCENARIO IS PREFERRED BASED ON SHEAR AMOUNT OF DRY AIR NOTED ON UPSTREAM SOUNDINGS FM GRB TO DVN WITH DEWPOINT DEPRESSIONS FM H9 TO H5 OF 10-20C. SOUNDINGS SHOW SOME MOISTURE IN THE H9-H8 LAYER AT KCMX AND H85 TEMPS ARE MARGINAL FOR LK EFFECT SO ONLY HAVE LOW CHANCE POPS OVR KEWEENAW. SNOW SHOWERS MAY INCREASE LATER TUEDAY AS SOME WRAPAROUND MOISTURE FM LOW TO THE NORTH WORKS BACK ACROSS LK SUPERIOR. OTHER THAN THE STRONG WINDS OVR REST OF CWA...DRY WX IS EXPECTED WITH SOME SUNSHINE BY AFTN. WED-THU...985MB SFC LOW REMAINS STATIONARY OVR NORTHERN ONTARIO THROUGH THE PERIOD. RESULT IS TIGHT PRES GRADIENT OVR LK SUPERIOR AND NORTHERN UPR MI AND STRONG WESTERLY WINDS. NAM/GFS SHOW BLYR WINDS REMAIN ABOVE 30KT ON INTO WED AFTN WITH LOWER LEVEL CONVERGENCE PERSISTING OVER KEWEENAW PENINSULA. SOUNDINGS AT BOTH KCMX AND KP59 (COPPER HARBOR) INDICATE POTENTIAL FOR ADVY LEVEL WINDS (AT LEAST IN GUSTS) INTO WED EVENING. HAVE EXTENDED THE WIND ADVY ON KEWEENAW PENINSULA THROUGH THAT TIME. SNOW SHOWERS WILL PROBABLY BECOME MORE OF AN ISSUE ON WED ON THE KEWEENAW AS H9-H85 DELTA T/S INCREASE TO 16C AND MOISTURE IS PRESENT FM H9-H8. SOUNDINGS INDICATE -10C ISOTHERM LOWERS TO LESS THAN 5KFT...SO BETTER SNOW GROWTH/ACCUMS ARE EXPECTED DURING THAT TIME. COUPLE NEGATIVES ARE LACK OF MOISTURE WITHIN LOWEST LEVELS OF ATMOSPHERE AND STRONG WINDS WITHIN MIXED LAYER. MODEL QPF NOT ALL THAT IMPRESSIVE...BUT THINK IT IS LIKELY UNDERDOING PCPN. SEEMS THAT AT LEAST IN A CONVERGENCE BAND THE QPF/SNOW WOULD END UP BEING MORE. HOWEVER...ITS HARD TO PREDICT EXACT LOCATION OF SUCH A SNOW BAND ATTM. GFS/NAM/UKMET/ECMWF ALL SHOW SHORTWAVE COMES ACROSS WEST LAKE SUPERIOR AND KEWEENAW PENINSULA BY 12Z THU. COMBINATION OF MORE THAN SUFFICIENT INSTABILITY...INCREASE IN MOISTURE/LIFT...AND INVERSION HEIGHTS RISING TO 10-15KFT SHOULD BOOST LK EFFECT WED NIGHT INTO THU AM...ESPECIALLY ON KEWEENAW. HEADLINES MAY BE NEEDED FOR HEAVY LK EFFECT SNOW IF CONVERGENCE IN ANY ONE AREA REMAINS PERSISTENT. ATTM...BEST CHANCE OF THAT OCCURRING WOULD BE IN NORTHERN PORTIONS OF KEWEENAW PENINSULA. WILL NEED TO KEEP EYE ON THIS. WINDS SHIFTING TO THE NW WILL SPREAD LK EFFECT SNOWS INTO GOGEBIC/ONTONAGON THROUGH BARAGA COUNTIES AND TO AREAS EAST OF MARQUETTE ON INTO THU. INTENSITY OF SNOW SHOWERS SHOULD BEGIN TO WANE THU NIGHT AS SHORTWAVE/DEEPER MOISTURE DEPARTS REGION AND INVERSION HEIGHTS DIP BACK DOWN BLO 5KFT. FRI THROUGH MON...GOOD AGREEMENT THAT OVERALL EASTERN CANADA NEG ANOMALY WITH TROFFING OVER GREAT LAKES WILL PERSIST INTO WEEKEND. LATE WEEKEND GFS/ECMWF/CANADIAN GUIDANCE ALL INDICATE A PACIFIC ORIGIN SHORTWAVE TROF WILL EJECT INTO SCNTRL CANADA/N PLAINS. SFC TROUGH WITH THE FEATURE NOT EXPECTED TO BE AS STRONG AS 06Z/12Z GFS SHOWED. SO...EXPECT A WEAKER TROUGH TO APPROACH REGION LATE SUN INTO MON. WOULD EXPECT SOME PCPN ON MON DUE TO SHEAR AMOUNT OF THE WARM AIR ADVECTION PROJECTED WITH H85 TEMPS RISING AT LEAST 10 DEG IN 24 HR. SINCE ADVECTION IN BLYR WILL NOT BE QUITE THAT STRONG KEPT A MIX OF RAIN AND SNOW FOR PTYPE AS COLD AIR THAT IS ENTRENCHED IN WILL BE TOUGH TO DISLODGE. UNTIL WARMER AIR ARRIVES MON...COOLER THAN AVERAGE TEMPS WILL CONTINUE ALONG WITH LK EFFECT SNOW SHOWERS FOR WNW FLOW AREAS. && .MQT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 AM EST TUESDAY TO 7 PM EST WEDNESDAY FOR MIZ001-MIZ003. GALE WARNING FOR THE OPEN WATERS OF LAKE SUPERIOR THROUGH LATE WEDNESDAY NIGHT. && JLA
Hazardous weather outlook, Oct 30, 4:56 PM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 456 PM EST MON OCT 30 2006 MIZ001-003-311200- KEWEENAW-NORTHERN HOUGHTON- 456 PM EST MON OCT 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND TUESDAY WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT THROUGH TUESDAY. THE STRONGEST WINDS WILL OCCUR ALONG THE WESTERN SHORELINE OF THE KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR AND OVER EXPOSED HIGHER TERRAIN LOCATIONS. SEE THE LATEST NON-PRECIPITATION WEATHER STATEMENT FOR FURTHER DETAILS. STRONG WEST WINDS OVER LAKE SUPERIOR WILL PRODUCE WAVES OF 15 TO 20 FEET BY LATE TUESDAY AFTERNOON ALONG THE WEST SHORE OF THE KEWEENAW PENINSULA. THE HIGH WAVES MAY RESULT IN BEACH EROSION AND MINOR LAKESHORE FLOODING. SEE THE LATEST LAKESHORE FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY STRONG WEST WINDS GUSTING TO 40 TO 50 MPH AT TIMES WILL CONTINUE THROUGH LATE WEDNESDAY. WAVES OF 15 TO 20 FEET POUNDING THE WEST SHORE OF THE KEWEENAW PENINSULA MAY PRODUCE MINOR LAKESHORE FLOODING AND BEACH EROSION THROUGH LATE WEDNESDAY NIGHT. SEE THE LATEST NON-PRECIPITATION WEATHER AND LAKESHORE FLOOD STATEMENTS FOR MORE DETAILS. LAKE EFFECT SNOW SHOWERS MAY INTENSIFY LATE WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING WITH THE POTENTIAL OF A PLOWABLE SNOWFALL IN PORTIONS OF THE KEWEENAW PENINSULA. THE HEAVIEST SNOWFALL AREA WOULD LIKELY BE CONFINED WITHIN A FAIRLY NARROW BAND. AT THIS TIME...IT APPEARS LOCATIONS NORTH OF CALUMET WOULD SEE THE MOST SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ002-311200- ONTONAGON- 456 PM EST MON OCT 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND TUESDAY WIND GUSTS UP TO 45 MPH ARE POSSIBLE LATE TONIGHT INTO TUESDAY ALONG THE LAKE SUPERIOR SHORE FROM ONTONAGON TO FOURTEEN MILE POINT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY WAVES OF 15 TO 20 FEET POUNDING LAKESHORE LOCATIONS FROM ONTONAGON NORTHWARD ALONG THE WEST SIDE OF THE KEWEENAW PENINSULA TUESDAY INTO WEDNESDAY NIGHT MAY PRODUCE BEACH EROSION AND MINOR LAKESHORE FLOODING. SEE THE LATEST LAKESHORE FLOOD STATEMENT FOR MORE DETAILS. LAKE EFFECT SNOW SHOWERS MAY BRIEFLY INTENSIFY LATE WEDNESDAY NIGHT INTO THURSDAY IN AREAS FAVORED BY NORTHWEST WINDS. SOME ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ004>007-009>014-084-085-311200- BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON-MENOMINEE- DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 356 PM CST MON OCT 30 2006 /456 PM EST MON OCT 30 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND TUESDAY WEST WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE LATE TONIGHT INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-311200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 356 PM CST MON OCT 30 2006 /456 PM EST MON OCT 30 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT AND TUESDAY EAST GALE FORCE WINDS TO 45 KNOTS ARE EXPECTED EARLY THIS EVENING OVER WESTERN LAKE SUPERIOR. WEST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED OVER ALL OF LAKE SUPERIOR LATE TONIGHT THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY WEST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED OVER ALL OF LAKE SUPERIOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THEN OVER EASTERN LAKE SUPERIOR ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-311200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 456 PM EST MON OCT 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT AND TUESDAY WEST GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED OVER THE OPEN WATERS OF NORTHERN LAKE MICHIGAN ON TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JLA
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:21 AM EST | Winter Storm Watch | MQT | Houghton, Keweenaw, Ontonagon | 24 hr |
Nearby
High Wind Warnings in Michigan, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.